# SDR AALA201606179003

- Difficulty date: June 16, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N154UW
- Make and model: Airbus A321-211
- Aircraft serial: 5644
- Aircraft time: 10,500 hours, 4,315 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT ROW 3 LT EMERGENCY LIGHT ASSEMBLY DAMAGED.  REPLACED SEAT ROW 3 LT EMERGENCY LIGHT ASSEMBLY AND ACCOMPLISHED A SATISFACTORY OPS CHECK IAW AMM 33-51-19.
